SciELO - Scientific Electronic Library Online

 
vol.24 issue2A NEW FORM OF FUZZY ß-COMPACTNESS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

EL AMROUSS, A. R. NONRESONANCE BETWEEN TWO EIGENVALUES NOT NECESSARILY CONSECUTIVE. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.89-104. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200001.

Dans cet article, nous étudions l’existence des solutions entre deux valeurs propres non nécessairement consecutives d’un probléme semi-linéaire elliptique

Keywords : Variational elliptic problems ; Resonance.

        · abstract in English     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License